MAUDE Adverse Event Report: HALYARD HEALTH MICROCUFF* ENDOTRACHEAL TUBE FOR ADULTS, 6.0 MM, ORAL/NASAL; VAP MICROCUFF ENDOTRACHEAL TUBES

HALYARD HEALTH MICROCUFF* ENDOTRACHEAL TUBE FOR ADULTS, 6.0 MM, ORAL/NASAL; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 35212
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Hypoxia (1918); Low Oxygen Saturation (2477)
Date of Event 07/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.Device not returned.
 
Event or Problem Description
User facility report number ¿ (b)(4) was received on (b)(6) 2017.Per report by trauma icu (ticu) rn: "intubated patient suddenly desaturated to 75%.Ultimately, the decision was made for anesthesia to exchange the et tube.Rn reports concerns for cuff leaks: product with suspected cuff leaks." additional information was received on (b)(6) 2017 that states the tube was changed immediately when the patient had desaturation of 75%.No additional information was provided.
 
Additional Manufacturer Narrative
The device history record for the lot number, um6046xxx, involved in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.A root cause could not be determined.All information reasonably known as of 27sep2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Additional information received 08-sep-2017 from the customer that states,the incident event date for (b)(4) is (b)(6) 2017.Additional information was received on 11-sep-2017 from the customer that states, "i sent a request to the fda to amend the date of event to (b)(6) 2017 on report number (b)(4)." the customer does not know how long the product was in use and the response was "unknown." the customer also reported "unknown" and did not know if the patient's oxygen saturation stabilized with the tube change.No additional information was reported.

Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6837200
Report Number9611594-2017-00124
Device Sequence Number13467886
Product Code BTR
UDI-Device Identifier30680651352126
UDI-Public30680651352126
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K113333
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date02/01/2021
Device Model Number35212
Device Catalogue Number991035212
Device Lot NumberUM6046XXX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/08/2017
Initial Report FDA Received Date08/31/2017
Supplement Report FDA Received Date09/28/2017
Patient Sequence Number1
Patient Age22 YR